MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_SPINAL NEEDLE_SINGLE -USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_SPINAL NEEDLE_SINGLE -USE
Model Number 511151-29A
Medical Device Problem Codes Nonstandard Device (1420); No Flow (2991)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in france.Due to a missing fda code, the imdrf-e21 code procedural complications, an fda code 2388 "inadequate pain relief" adapted to the patient situation was selected.It would be advantageous if the fda were to initiate the assignment of the corresponding fda code for imdrf - e, e21 procedural complications.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in france: original text: rachianesthésie pour cure d'hémorroïdes chez un patient obèse.Utilisation d'une aiguille, ponction facile mais pas de reflux de liquide céphalo rachidien.3 essais supplémentaires infructueux, le dernier essai avec des douleurs irradiant la fesse droite probablement liées au frottement avec une racine.Arrêt des essais de ponction, test de l'aiguille avec du sérum.Constat d'impossibilité d'injection (et donc de reflux du liquide céphalo-rachidien car semble bouché.Conséquences: 4 ponctions dans la dure mère, risques de céphalées post durales, hématomes péri-médullaire, lésions neurologiques et porte d'entrée infectieuse.Actions entreprises : arrêt complet des essais pour une rachianesthésie.Une anesthésie générale a été faite.Suivi post opératoire : ras translation: spinal anesthesia for hemorrhoid treatment in an obese patient.Use of a needle, easy puncture but no reflux of cerebrospinal fluid.3 further unsuccessful attempts, the last one with pain radiating to the right buttock, probably due to friction with a root.Puncture attempts stopped; needle tested with serum.No injection possible (and therefore no cerebrospinal fluid reflux, as it seems blocked).Consequences: 4 punctures into the dura mater, risk of post-dural headaches, peri-medullary haematomas, neurological lesions and infectious portal of entry.Action taken: complete cessation of spinal anaesthesia trials.General anaesthesia was used.Postoperative follow-up: all clear.

Brand Name
SPROTTE®
Common Device Name
SPROTTE®_SPINAL NEEDLE_SINGLE -USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key20629281
Report Number9611612-2024-00026
Device Sequence Number12627125
Product Code BSP
UDI-Device Identifier04048223116753
UDI-Public04048223116753
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number511151-29A
Device Catalogue Number511151-29A
Device Lot Number1527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown